# SDR 95ZZZX1255

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 216821
- Condition: Failed
- Location: Lt Deploy
- Part time: 1,262 hours
- Component: Rohr, 2C20001503
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT DEPLOY LIGHT FAILED TO COME ON AT LANDING AND REVERSER DEPLOYMENT.  DEPLOY SWITCH FAILED IN OPEN POSITION.  PINNED REVERSER FOR DURATION OF TRIP.  BETTER QUALITY CONTROL AT MANUFACTURE AND CLOSER ATTENTION TO INSTALLATION CLEARANCES.
